Alert archive / California / High Wind Warnings in 2019

High Wind Warning 4, NWS Hanford, CA

February 1, 2019

NWS Hanford, CA issued this high wind warning at Feb 1, 2019, 3:04 AM PST. It took effect at Feb 1, 2019, 7:00 PM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2019, 3:04 AM PST (11:04 UTC)
In effect from
Feb 1, 2019, 7:00 PM PST
Expired
Feb 2, 2019, 4:00 PM PST
In force
21 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

163 
WWUS76 KHNX 011104
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
304 AM PST Fri Feb 1 2019

CAZ095-011800-
/O.UPG.KHNX.HW.A.0002.190202T0300Z-190202T1800Z/
/O.NEW.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
304 AM PST Fri Feb 1 2019

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST
SATURDAY...

The National Weather Service in Hanford has issued a High Wind
Warning, which is in effect from 7 PM this evening to 4 PM PST
Saturday. The High Wind Watch is no longer in effect.

* WINDS...Southeast 25 to 35 mph with gusts up to 75 mph.

* TIMING...Winds are expected to strengthen during the early
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Strong winds will blow down trees and power lines. 
  Scattered power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ089>092-011800-
/O.UPG.KHNX.HW.A.0002.190202T0300Z-190202T1800Z/
/O.NEW.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
304 AM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST
SATURDAY...

The National Weather Service in Hanford has issued a Wind
Advisory, which is in effect from 7 PM this evening to 4 PM PST
Saturday. The High Wind Watch is no longer in effect.

* WINDS...Southeast 15 to 25 mph with gusts up to 45 mph.

* TIMING...Winds are expected to strengthen during the early
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Travel may be difficult for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ099-011800-
/O.CON.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/
Southeastern Kern County Desert-
Including the cities of Rosamond, California City, Edwards AFB, 
and Mojave
304 AM PST Fri Feb 1 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* VISIBILITIES...Reduced to less than 500 feet in places.

* TIMING...Fog persisting trough the morning hours.

* IMPACTS...High transportation risk due to poor visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving, slow down, use
your headlights, and leave plenty of distance ahead of you.

&&

$$

Bean
7 follow-up statements
838 
WWUS76 KHNX 011508
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
708 AM PST Fri Feb 1 2019

CAZ095-011800-
/O.CON.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
708 AM PST Fri Feb 1 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST SATURDAY...

* WINDS...Southeast 25 to 35 mph with gusts up to 75 mph.

* TIMING...Winds are expected to strengthen during the early 
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ090-092-011800-
/O.EXA.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/
/O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/
East Central San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Fresno, Bakersfield, and Visalia
708 AM PST Fri Feb 1 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST SATURDAY...

The National Weather Service in Hanford has issued a Dense Fog
Advisory, which is in effect until 10 AM PST this morning.

* VISIBILITIES...Less than 1/4 mile along Highway 99 from Fowler
  to Delano until 10 AM. 

* WINDS...Southeast 15 to 25 mph with gusts up to 40 mph.

* TIMING...Winds are expected to strengthen during the early 
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving, slow down, use
your headlights, and leave plenty of distance ahead of you.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ099-011800-
/O.CON.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/
Southeastern Kern County Desert-
Including the cities of Rosamond, California City, Edwards AFB, 
and Mojave
708 AM PST Fri Feb 1 2019

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* VISIBILITIES...Reduced to less than 1/4 mile.  

* TIMING...Fog persisting trough the morning hours.

* IMPACTS...High transportation risk due to poor visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving, slow down, use
your headlights, and leave plenty of distance ahead of you.

&&

$$

CAZ089-091-011800-
/O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/
West Central San Joaquin Valley-Southwestern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Hanford, 
Lemoore, Avenal, and Corcoran
708 AM PST Fri Feb 1 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST SATURDAY...

* WINDS...Southeast 15 to 25 mph with gusts up to 40 mph.

* TIMING...Winds are expected to strengthen during the early 
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
446 
WWUS76 KHNX 011745
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
945 AM PST Fri Feb 1 2019

CAZ090-092-020300-
/O.EXP.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/
/O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/
East Central San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Fresno, Bakersfield, and Visalia
945 AM PST Fri Feb 1 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST SATURDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

* WINDS...Southeast 15 to 25 mph with gusts up to 40 mph.

* TIMING...Winds are expected to strengthen during the early 
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ099-011845-
/O.EXP.KHNX.FG.Y.0012.000000T0000Z-190201T1800Z/
Southeastern Kern County Desert-
Including the cities of Rosamond, California City, Edwards AFB, 
and Mojave
945 AM PST Fri Feb 1 2019

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

The National Weather Service in Hanford will allow the Dense Fog
Advisory to expire at 10 AM. Visibility across the region has 
generally improved above a quarter mile. 

$$

CAZ095-020300-
/O.CON.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
945 AM PST Fri Feb 1 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST SATURDAY...

* WINDS...Southeast 25 to 35 mph with gusts up to 75 mph.

* TIMING...Winds are expected to strengthen during the early 
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ089-091-020300-
/O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/
West Central San Joaquin Valley-Southwestern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Hanford, 
Lemoore, Avenal, and Corcoran
945 AM PST Fri Feb 1 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST SATURDAY...

* WINDS...Southeast 15 to 25 mph with gusts up to 40 mph.

* TIMING...Winds are expected to strengthen during the early 
  evening Friday and diminish in the late afternoon Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Molina
228 
WWUS76 KHNX 020255
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
655 PM PST Fri Feb 1 2019

CAZ095-021100-
/O.CON.KHNX.HW.W.0004.190202T0300Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
655 PM PST Fri Feb 1 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS...Southeast 35 to 55 mph with gusts up to 90 mph.

* TIMING...Winds are expected to strengthen this evening and peak
  Saturday morning before diminishing late afternoon Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or more are expected and can 
lead to property damage.

&&

$$

CAZ089>092-021100-
/O.CON.KHNX.WI.Y.0010.190202T0300Z-190203T0000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
655 PM PST Fri Feb 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS...Southeast 15 to 25 mph with gusts up to 40 mph.

* TIMING...Winds are expected to strengthen late this evening and
  peak Saturday morning before diminishing Saturday afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Barlow
361 
WWUS76 KHNX 021051
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
251 AM PST Sat Feb 2 2019

CAZ095-021900-
/O.CON.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
251 AM PST Sat Feb 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...Southeast 35 to 55 mph with gusts up to 90 mph.
  Strongest winds will near Interstate 5 through and below the
  Grapevine. 

* TIMING...Winds are expected to strengthen peak this morning
  before diminishing late this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or more are expected and can
lead to property damage.

&&

$$

CAZ089>092-021900-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T0000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
251 AM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...Southeast 15 to 25 mph with gusts up to 50 mph.

* TIMING...Winds are expected peak this morning before diminishing
  this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Bean
920 
WWUS76 KHNX 021651
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
851 AM PST Sat Feb 2 2019

CAZ095-022300-
/O.CON.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
851 AM PST Sat Feb 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...Southeast 35 to 55 mph with gusts up to 90 mph.

* TIMING...Winds are expected to strengthen peak this morning 
  before diminishing late this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. Power
  outages are expected. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or more are expected and can
lead to property damage.

&&

$$

CAZ093-094-096-097-022300-
/O.EXB.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/
Mariposa, Madera, and Fresno County Foothills-
Tulare County Foothills-
Sierra Nevada from Yosemite to Kings Canyon-
Tulare County Mountains-
Including the cities of Oakhurst, Mariposa, Springville, 
Three Rivers, and Johnsondale
851 AM PST Sat Feb 2 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY BELOW
5000 FEET...

The National Weather Service in Hanford has issued a Wind
Advisory below 5000 feet, which is in effect until 4 AM PST
Sunday.

* WINDS...South 20 to 30 mph with gusts to 55 mph. A few locations
  could see gusts over 65 mph through mid morning.

* TIMING...Winds are expected to peak this morning before
  diminishing later this afternoon. Winds will increase again
  overnight.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ089>092-022300-
/O.EXT.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
851 AM PST Sat Feb 2 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...Southeast 25 to 35 mph with gusts up to 50 mph. A few
  locations could see gusts over 55 mph through mid morning.

* TIMING...Winds are expected to peak this morning before 
  diminishing this afternoon. Winds will increase again
  overnight.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
350 
WWUS76 KHNX 022244
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
244 PM PST Sat Feb 2 2019

CAZ095-030000-
/O.CON.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
244 PM PST Sat Feb 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...South 25 to 35 mph with gusts up to 70 mph.

* TIMING...Winds are expected to strengthen peak this morning 
  before diminishing late this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or more are expected and can
lead to property damage.

&&

$$

CAZ089>092-030645-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
244 PM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...Southeast 15 to 25 mph with gusts up to 45 mph.

* TIMING...Winds are expected to peak this morning before 
  diminishing this afternoon. Winds will increase again 
  overnight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ093-094-096-097-030645-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/
Mariposa, Madera, and Fresno County Foothills-
Tulare County Foothills-
Sierra Nevada from Yosemite to Kings Canyon-
Tulare County Mountains-
Including the cities of Oakhurst, Mariposa, Springville, 
Three Rivers, and Johnsondale
244 PM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY BELOW
5000 FEET...

* WINDS...South 15 to 25 mph with gusts up to 45 mph.

* TIMING...Winds are expected to peak this morning before 
  diminishing later this afternoon. Winds will increase again 
  overnight.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Andersen
708 
WWUS76 KHNX 022359
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
359 PM PST Sat Feb 2 2019

CAZ095-030100-
/O.EXP.KHNX.HW.W.0004.000000T0000Z-190203T0000Z/
Kern County Mountains-
Including the cities of Tehachapi and Lake Isabella
359 PM PST Sat Feb 2 2019

...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

Wind speeds have decreased during the afternoon and the High Wind
Warning is being allowed to expire. 

$$

CAZ089>092-030800-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
359 PM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...Southeast 15 to 25 mph with gusts up to 45 mph.

* TIMING...Winds will diminish this afternoon but will increase 
  again overnight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ093-094-096-097-030800-
/O.CON.KHNX.WI.Y.0010.000000T0000Z-190203T1200Z/
Mariposa, Madera, and Fresno County Foothills-
Tulare County Foothills-
Sierra Nevada from Yosemite to Kings Canyon-
Tulare County Mountains-
Including the cities of Oakhurst, Mariposa, Springville, 
Three Rivers, and Johnsondale
359 PM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY BELOW
5000 FEET...

* WINDS...South 15 to 25 mph with gusts up to 45 mph.

* TIMING...Winds will diminish this afternoon but will increase
  again overnight.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Jan 31, 3:59 PM PST, 11 hours 5 minutes earlier.

Area forecast discussion, Jan 31, 3:59 PM PST, 11 hours 5 minutes before
Area Forecast Discussion
National Weather Service San Joaquin Valley - Hanford CA
359 PM PST Thu Jan 31 2019

.SYNOPSIS...
The first in a series of weather systems is exiting the region
this afternoon. Some patchy fog is possible across the San Joaquin
Valley tonight into Saturday morning. A stronger system will move
in Friday night and Saturday with significant precipitation and
wind impacts expected. A third system will move through Sunday
into early next week for more precipitation and lower snow levels.

&&

.DISCUSSION...Satellite water vapor imagery shows a compact upper
low sliding southeast along the coast, now just offshore from San
Diego. A healthy plume of moister brought some moderate to heavy
rainfall at times today, mostly in western Kern County. Rainfall
amounts ranged one to three quarters of an inch in this area with
nearly 1" measured in Taft. CHP reported some roadway flooding in
western Kern County earlier today. Winter Weather Advisory
remains in effect through 7 PM tonight for the Tehachapi mountains
above 6000 feet. Radar showing most of the activity is now
confined to the Desert in Kern County at this time. Expect this to
taper off this evening as the upper low pulls farther away. There
are some clearing skies across the San Joaquin Valley this
afternoon, and we could see patchy fog develop overnight into
Friday morning.

The next system will be much stronger and will bring significant
precipitation and wind impacts as a strong upper jet drives a
plume of subtropical moisture towards the central California
coast. Precip may arrive by sunset on Friday, but more likely
later in the evening. Precip will increase in coverage and
intensify late Friday night through Saturday. Heavy rain and
mountain snow is likely. A Flash Flood Watch has been issued for
the Sierra Nevada below 7000 feet and for the Sierra foothills
from Friday evening through Saturday evening. 2-4 inches of
rainfall is forecast with locally higher amounts possible. Recent
burn scars will be most vulnerable with potential for mudslides,
rockslides and debris flows. A Winter Storm Watch is in effect for
the Sierra Nevada beginning late Friday afternoon. Snow levels
will be around 7000 feet during the bulk of the heavy snowfall
through Saturday with up to 3 feet of new snow possible. Gusty
winds will develop Friday evening with strong winds possible
overnight into Saturday morning. A High Wind Watch is in effect
for the Kern County Mountains and the San Joaquin Valley from
Friday evening through Saturday morning.

A third system will move in Sunday night and Monday and could
even linger through Tuesday. This will be a much colder storm
system with snow levels lowering to 3000-4000 feet on Monday.
This will bring snow down into the foothills as well as the
major passes in Kern County. Due to the cold air mass, there
will not be as much moisture to work with. But any snow down
to the pass levels will create hazardous travel conditions.
Models currently indicate a dry pattern shaping up for the
middle and end of next week.

&&

.AVIATION...
MVFR/IFR conditions possible in mist/fog across the San Joaquin
Valley from 08z to 18z Friday. Otherwise, VFR conditions expected
across the Central California Interior during the next 24 hours.

&&

.AIR QUALITY ISSUES...
None.

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
an/or to provide feedback.

&&

.HNX Watches/Warnings/Advisories...
Flash Flood Watch from Friday evening through Saturday evening
CAZ093-094-096-097.

Winter Storm Watch from Friday afternoon through Monday evening
ABOVE 5000 FEET FOR THE CAZ096-097.

Winter Weather Advisory until 7 PM PST this evening ABOVE 6000
FEET FOR THE CAZ095.

High Wind Watch from Friday evening through Saturday morning
CAZ089>092-095.

&&

public...DCH
avn/fw...Molina
synopsis...DCH

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 11:47 PM PSTDense Fog AdvisoryHNX10 hr
Feb 1, 2:54 AM PSTWinter Storm WarningHNX5 days
Feb 1, 3:04 AM PSTWind AdvisoryHNX49 hr

Nearby

High Wind Warnings in California, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.